# SDR SWIA201333636

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 25,654 hours, 21,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  RELAMPED.
